MathSciNet Relay Station
MathSciNet bibliographic data
MR1643867 57M25
McCabe, Cynthia L. An upper bound on edge numbers of $2$-bridge knots and links. J. Knot Theory Ramifications 7 (1998), no. 6, 797–805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement